# SDR AU510002203

- Difficulty date: February 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 32,594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPES PN 1379007D441 AND PN 1379007D443 LOCATED IN LT WING LEADING EDGE RUBBING TOGETHER DUE TO A BROKEN CLAMP.  ONE PIPE WAS WORN THROUGH. LOSS OF HYDRAULIC FLUID. (OTHER CAUSE: BROKEN CLAMP ) (CASA NR 510002203)
